# SDR ZW0A0100207

- Difficulty date: April 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AROUND FLIGHT ATTENDANT CHAIR MOUNT ON MEMBRANE AT STA 164 AND BL 15L.  CUT OUT DAMAGED AND CORRODED AREA.  INSTALLED FILLER AND DOUBLER PER SRM 53-01, PAGE 19, FIG 4 SHEET 3.  SEALED AROUND EDGES.
